# SDR AALA2009061400006

- Difficulty date: June 14, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  -  SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 30C DIM.  REPLACED LAMP FOR SEAT 30C SEAT MOUNTED EMERGENCY LIGHTS.
